An Expression of Harmonic Vector Fields on Hyperbolic 3-Cone-Manifolds in Terms of Hypergeometric Functions

Search this Article

Author(s)

Journal

  • Publications of the Research Institute for Mathematical Sciences

    Publications of the Research Institute for Mathematical Sciences 43(3), 727-761, 2007-09

    Kyoto University

Codes

  • NII Article ID (NAID)
    110006385901
  • NII NACSIS-CAT ID (NCID)
    AA00796798
  • Text Lang
    ENG
  • ISSN
    00345318
  • Data Source
    NII-ELS 
Page Top